# SDR UALA2010061802153

- Difficulty date: June 17, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,460 hours, 20,727 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: S212N1023
- Part serial: 1104
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED ON DURING CLIMB. REPLACED PRSOV. REPLACED REGULATOR & REPLACED HIGH STAGE PILOT (P/N 3399004-6U2 SERIAL 86). OPS CHECK WITH ENGINE RUN AND 3 MIN HIGH PWR IDLE RUN. NO FAULTS NOTED.
